# SDR CA070727003

- Difficulty date: July 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 16,726 hours
- Engine: Lyc T5313B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Part number: MS28775212
- Condition: Failed
- Location: Accumulator
- Component: Accumulator, Bell
- Component part number: 212076007003
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) LOST OF HYDRAULIC IN FLIGHT, EMERGENCY LANDING, FAULT FOUND IN THE ACCUMULATOR, O-RING P/N MS28775-212 REPLACED A/C GROUND RUN AND LEAK CHECK COMPLETED AND RELEASED TO SERVICE. (TC NR 20070727003)
